International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 362970 | https://doi.org/10.1155/S0161171203203161

Miguel Caldas, "A note on some applications of -open sets", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 362970, 6 pages, 2003. https://doi.org/10.1155/S0161171203203161

A note on some applications of α-open sets

Received16 Mar 2002

Abstract

The object of this note is to introduce and study topological properties of α-derived, α-border, α-frontier, and α-exterior of a set using the concept of α-open sets. Moreover, we study some further properties of the well-known notions of α-closure and α-interior. We also obtain a new decomposition of α-continuous functions.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views102
Downloads847
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.